# SDR 98UAL900417

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1844U
- Make and model: Doug DC-10-10
- Aircraft serial: 48260
- Engine: Ge CF66D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

CAPT ADVISED AT 80KT EXPERIENCED LOUD EXPLOSION WITH MINOR AIRCRAFT SWERVE AND NR 3 EGT EXCEEDING MAX TEMP.  CAPT ABORTED TAKEOFF AT 90KT WITH NO FURTHER PROBLEMS AND TAXIIED TO THE GATE.  BORESCOPE INDICATES FAILURE INITIATED AT STAGE 7 HPC BLADE.  REPLACED ENGINE.
